# SDR SWAA2015061140609

- Difficulty date: April 17, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 56,446 hours, 44,276 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FUSELAGE FRAME ANGLE CRACKED AT BS 727, STRINGER 18A, LEFT SIDE.   REPAIRED THE FRAME ANGLE IAW EA.
